# SDR 06FDEA03642

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MARK FOUND AT LT WING FIXED LE BOTTOM CORNER NEXT TO DROOP LE INBD EDGE (P/N ARB2434-1). NEW SKIN INSTALLED AS PER SRM 51-35-01 VOL2 AND SRM 51-33-01 VOL2   (MAJOR REPAIR).
